RECONSTRUCTION OF THE DISTRIBUTION FUNCTION OF RANDOM ERRORS IN THE CLASS OF NAZAROV,IA DISTRIBUTIONS


ALIEV T., SHEKIKHANOV A.

MEASUREMENT TECHNIQUES USSR, vol.35, no.3, pp.262-266, 1992 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 3
  • Publication Date: 1992
  • Doi Number: 10.1007/bf00978002
  • Journal Name: MEASUREMENT TECHNIQUES USSR
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.262-266
  • Middle East Technical University Affiliated: Yes